# SDR COMA0570066

- Difficulty date: June 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 7,435 hours, 5,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 7,435 hours, 5,601 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SIDE OF SKIN ON FWD SIDE BL 10R TO 10L AND AFT SIDE BL 0 TO 10R OF AVIONICS BAY CUTOUT.  REMOVED CORROSION AT AVIONICS BAY DOOR CUTOUT IAW BOMBARDIER EO 601R-53-6614.
